Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Starting a new medication, that might cause other problems ?

I am starting a new medication. I have done some reading on it and learned that it is also used to help high blood pressure ( basically it is some sort of a water pill, the reason I am using it for has nothing to do with high blood pressure though) .

I do not have high blood pressure it is almost always 120 / 72 ...

I will not beable to get ahold of my Doctor until after Tuesday, so I would have to wait until then to ask her. But if my blood pressure is normal... could it make it go too low ?

Answer Question
 
Anonymous

Asked by Anonymous at 10:20 PM on Mar. 12, 2011 in Health

Answers (4)
  • If you're concerned just wait to start it until after you talk to your Dr...
    MrsLeftlane

    Answer by MrsLeftlane at 10:21 PM on Mar. 12, 2011

  • You can call and ask your Pharmacist as well...

    Crafty26

    Answer by Crafty26 at 10:27 PM on Mar. 12, 2011

  • I already started it today ... I am worried since I read about it, and today I cant really tell if it has done anything. I mean I dont know if it would have "kicked in" already , but later this afternoon I felt lightheaded and sick to my stomach, but on the other hand I was in a car for most of the day and occasionaly I get car sick... lol , so I cannot tell if maybe it is the medication messing with my blood pressure ( or maybe just a symptom too ) , or if it was just me being in the car.....

    I was just trying to get some feedback, since I have alwasy hear not to stop it after taking it... and I do not want to take it for one day, and then her tell me its ok and then re-start it in a few days.
    Anonymous

    Comment by Anonymous (original poster) at 10:28 PM on Mar. 12, 2011

  • call the pharmacist and ask him about potential side effects. He'll probably be able to give you a better answer.
    MrsMWF

    Answer by MrsMWF at 10:29 PM on Mar. 12, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.